# SDR FDEA201509142871

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 730 hours, 14,030 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0293511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE PANEL 541JB CUT OUT HAS SURFACE CORROSION.  CAP REMOVED IAW SRM 51-31-01-0G & REPLACED WITH NEW CAP IAW SRM 51-33-01-0G, SRM 51-35-01-0G & DWG ARC0291 REVISION AY.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
